MAUDE Adverse Event Report: CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD

CORIN LTD TRINITY; BIOLOX DELTA FEMORAL HEAD
Model Number 104.3605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including: - post primary and pre revision x-rays.- operative notes (primary and revision) - patient weight, activity level and medical history - did the patient follow correct post-op protocol? - what was the patient doing at the time of the dislocations? - did the patient experience any slips / falls or other trauma post primary surgery? - an update on the patient post revision.Has been requested in order to progress with the investigation of this event and if received, will be provided in a supplemental report upon completion of the investigation the appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity-i plus revision of the cup, screw, ecima liner and biolox delta ceramic head after approximately 1 year, 10 months and 2 weeks due to dislocation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Please note: 6b was amended as it was identified that the correct date of primary surgery was(b)(6) 2024.Additional information including: post primary and pre revision x-rays.Operative notes (primary and revision).Patient weight, activity level and medical history.Did the patient follow correct post-op protocol? what was the patient doing at the time of the dislocations? did the patient experience any slips / falls or other trauma post primary surgery? an update on the patient post revision.Was requested in order to progress with the investigation of this event, however none of this information was provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All final parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
BIOLOX DELTA FEMORAL HEAD
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24505462
Report Number9614209-2026-00035
Device Sequence Number21322206
Product Code LZO
UDI-Device Identifier05055343898116
UDI-Public05055343898116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberN/A
Device Lot Number551454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY LINER: 322.04.936, 550997; TRINITY LINER: 322.04.936, 550997; TRINITY SCREW: 321.035, 532264; TRINITY SCREW: 321.035, 532264; TRINITY-I PLUS SHELL: 324.04.754, 531088; TRINITY-I PLUS SHELL: 324.04.754, 531088
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale